# SDR YENA20120511493

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 2,101 hours, 643 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 251 OAK-LGB, HYD G RSVR LO PR ON DESCENT PASSING FL 270 AND LOSS OF GREEN HYDRAULIC SYSTEM.  REMOVED AND INSTALLED NEW O-RING ON NR 1 ENGINE PUMP PRESSURE SWITCH PER 29-11-17-40.  SERVICED HYD, RAN NR 1 ENGINE, NO LEAKS NOTED.  A/C OK FOR SERVICE.
